# SDR MRKA9526

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685MA
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: D31354433
- Condition: Low Press
- Location: Door 1r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED EVACUATION SLIDE ON DOOR 1R DUE LOW PRESSURE.  (W)
